# SDR SWAA2022022561069

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 49,037 hours, 28,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT BULB SEAL BRACKET ABOVE SAIL FAIRING AT ORSS 271 HAS A CRACK / REMOVED + REPLACED SEAL BRACKET FITTING + WEB IAW SRM 51-40-02-0G-0 PAR 4 + 9 ON L/H WING ABOVE SAIL FAIRING AT ORSS 271
